# SDR 95FDEA00309

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: TPN111
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WEB AT BS 874 RBL 8 WL 146 JUST BELOW APU FLOW CONTROL VALVE.  ACCESSED AREA BY REMOVING APU DUCT AND APU.  STOP DRILLED CRACK AT BS 874 RBL 8 WL 146 AND REPAIRED PER FEDEX SRM 53-10-9 AT BS 874 RBL 8 WL 146.  REINSTALLED APU DUCTS AND APU TO INSTALLED ON CUST CARD NR 71C301-02 WORK DONE PER FEDEX MM 49-10-0.
